# SDR USAA050220

- Difficulty date: January 30, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6553595501
- Condition: Cracked
- Location: Fuselage
- Part time: 49,225 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND REVEAL 2 INCH CRACK, UPPER FORWARD CORNER REVEAL AT FORWARD SVC DOOR CUTOUT.  INSTALLED CORNER REVEAL, STRIP AND SHIM PER EA 79829B.  (M)
